# SDR 00FDEA00624

- Difficulty date: September 5, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 691487113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 700, LBL 10, WL 149 SHEAR TIE ON THE AFT SIDE HAS CORROSION ON IT.  *S/D*  REMOVED AND REPLACED SHEAR TIE IAW BOEING DWG 65-15938, FEDEX SRM 51-20-1 AND 51-30-2.
